Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 73, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 24, 2009, 2:27 PM EDT. It took effect at Mar 25, 2009, 2:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 2:27 PM EDT (18:27 UTC)
- In effect from
- Mar 25, 2009, 2:00 PM EDT
- Expired
- Mar 29, 2009, 10:13 PM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
810 WHUS72 KMLB 241827 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 227 PM EDT TUE MAR 24 2009 AMZ570-572-575-260900- /O.NEW.KMLB.SC.Y.0073.090325T1800Z-090327T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 227 PM EDT TUE MAR 24 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 5 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ WEITLICH
7 follow-up statements
833 WHUS72 KMLB 260759 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 359 AM EDT THU MAR 26 2009 AMZ570-572-575-272100- /O.CON.KMLB.SC.Y.0073.000000T0000Z-090327T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 359 AM EDT THU MAR 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY... BRISK SOUTHEAST TO SOUTH WINDS REMAIN NEAR 20 KNOTS ON THE WESTERN SIDE OF A STRONG ATLANTIC HIGH PRESSURE RIDGE. THESE WINDS...COUPLED WITH MODERATE NORTHEAST SWELLS GENERATED BY A POWERFUL OCEANIC STORM WHICH REMAINS NEARLY STATIONARY SOUTH OF THE CANADIAN MARITIMES ...WILL KEEP BOATING CONDITIONS HAZARDOUS THROUGH THE END OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
996 WHUS72 KMLB 270813 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 413 AM EDT FRI MAR 27 2009 AMZ555-282100- /O.EXB.KMLB.SC.Y.0073.000000T0000Z-090328T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 413 AM EDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-282100- /O.EXT.KMLB.SC.Y.0073.000000T0000Z-090328T2100Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 413 AM EDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ CRISTALDI
457 WHUS72 KMLB 271429 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1029 AM EDT FRI MAR 27 2009 AMZ552-280830- /O.EXA.KMLB.SC.Y.0073.000000T0000Z-090328T2100Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1029 AM EDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-570-572-575-280830- /O.CON.KMLB.SC.Y.0073.000000T0000Z-090328T2100Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1029 AM EDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
069 WHUS72 KMLB 272002 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 PM EDT FRI MAR 27 2009 AMZ552-555-570-572-575-282000- /O.EXT.KMLB.SC.Y.0073.000000T0000Z-090329T2000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 PM EDT FRI MAR 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
410 WHUS72 KMLB 282005 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 405 PM EDT SAT MAR 28 2009 AMZ552-555-570-572-575-292000- /O.CON.KMLB.SC.Y.0073.000000T0000Z-090329T2000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 405 PM EDT SAT MAR 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
683 WHUS72 KMLB 291949 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EDT SUN MAR 29 2009 AMZ552-555-292100- /O.CAN.KMLB.SC.Y.0073.000000T0000Z-090329T2000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 349 PM EDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ570-572-575-300600- /O.EXT.KMLB.SC.Y.0073.000000T0000Z-090330T0600Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 349 PM EDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
950 WHUS72 KMLB 300213 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1013 PM EDT SUN MAR 29 2009 AMZ570-572-575-300315- /O.CAN.KMLB.SC.Y.0073.000000T0000Z-090330T0600Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1013 PM EDT SUN MAR 29 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 24, 2:00 PM EDT, 27 minutes earlier.
Area forecast discussion, Mar 24, 2:00 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT TUE MAR 24 2009
.DISCUSSION...
...ABOVE NORMAL RIP CURRENT RISK THIS WEEK...
...GUSTY SE WINDS ACROSS THE ATLANTIC WATERS THROUGH FRIDAY...
TONIGHT/WEDNESDAY...UPPER LEVEL RIDGE CONTINUES TO BUILD OVER THE
AREA INTO TOMORROW AS HIGH PRESSURE REMAINS NORTH OF THE AREA ALONG
THE EAST COAST. SKIES SHOULD BECOME MOSTLY CLEAR OVERNIGHT WITH
EASTERLY WINDS DECREASING TO AROUND 5-10 MPH. ONSHORE WINDS LOOK TO
BE STRONGEST ALONG THE COAST SOUTH OF THE CAPE WHICH WILL KEEP TEMPS
ELEVATED WITH LOWS IN THE LOW/MID 60S. FARTHER NORTH AND INLAND LOWS
WILL BE IN THE MID/UPPER 50S.
WINDS WILL BECOME MORE SOUTHEASTERLY TOMORROW BUT WILL CONTINUE TO
BECOME BREEZY ALONG THE COAST UP TO 15 TO 20 MPH AND AROUND 15 MPH
INLAND. SLIGHT INCREASE IN MOISTURE WILL OCCUR OVER THE COASTAL
WATERS WHICH MAY ALLOW A FEW SHOWERS TO DEVELOP OFFSHORE...THEREFORE
WENT AHEAD AND ADDED A SLIGHT CHANCE FOR SHOWERS OVER THE MARINE
WATERS WEDNESDAY. HIGHS WILL ONCE AGAIN REACH THE MID 70S ALONG THE
COAST TO UPPER 70S/NEAR 80 INLAND.
THU-FRI...A SHORTWAVE WELL NORTH OF THE AREA WILL MOVE NE ACROSS THE
OHIO AND TN VALLEYS AND DRAG A FRONT ACROSS S GA/AL. FRONTAL
CLOUDINESS AND PSBL STORMS WILL REMAIN WELL NORTH OF THE PENINSULA
AS HIGH PRESSURE EAST OF THE STATE KEEPS BREEZY SE/SSE FLOW NEAR THE
COAST. SE FLOW WILL VEER TO SOUTHERLY ON FRIDAY OVER THE INTERIOR
AND SE ALONG THE COAST IN THE AFTERNOON WITH ANOTHER BREEZY
AFTERNOON SEA BRZ. MOISTURE VALUES LOOK TO REMAIN TOO LOW FOR ANY
PRECIP WITH HIGHS IN THE UPR 70S/LWR 80S THU WARMING TO THE LWR-MID
80S ON FRI...A BIT COOLER NEAR THE EAST COAST. THE RISK OF RIP CURRENTS
WILL REMAIN ELEVATED INTO THE UPCOMING WEEKEND WITH ANOTHER SET OF
NE SWELLS AFFECTING THE BEACHES THROUGH LATE WEEK.
SAT-TUE...PREVIOUS DISCUSSION...STRONG H50 SHORT WAVE TROUGH/LOW
MOVG NEWD OUT OF THE CTRL CONUS WILL GRADUALLY BEAT DOWN THE
RIDGE...WITH THE UPR FLOW BECMG GNRLLY ZONAL BY SUN NGT/MON. STRONG
SFC LOW MOVG IN TANDEM WITH THE UPR FEATURE WILL PUSH A COLD FRONT
INTO NORTH FL BY SAT NGT...WHICH WILL SLOW AS IT MOVES GRADUALLY
SEWD THROUGH CTRL FL SUN AFTN/EARLY EVENING. SAT LOOKS TO BE
DOWNRIGHT HOT WITH MAXES AT OR NEAR 90F UNDER GUSTY SSW-SW
FLOW...WITH A LATE DAY SEA BREEZE PSBL NR THE SPACE/TREASURE COASTS
THOUGH LKLY PINNED PRETTY CLOSE TO THE BEACH. EARLY SPRING DAYS CAN
SOMETIMES BE NOTORIOUSLY WARMER THAN WHAT EARLY GUIDANCE
SUGGESTS...SO WILL KEEP TABS ON TEMP TRENDS. HAVE NUDGED POPS UP A
BIT FOR BOTH SAT NGT (30/20...MAINLY LATE) AS WELL AS SUN (30 ALL
AREAS) AS FRONT LOOKS TO HAVE A DECENT MOISTURE BAND ASCD WITH
IT...AS WELL AS SOME MID/UPR LVL SUPPORT. HAVE HELD OFF ON MENTION
OF TS...GIVEN THE UNCERTAINTY IN DIURNAL TIMING. SLGTLY COOLER/DRIER
FOR MON. WITH FRONT STALLING ACROSS SOUTH FL...THERE COULD BE A BIT
MORE IN THE WAY OF CLOUDS NR LAKE OKEE MON.
MADE SOME MINOR ADJUSTMENTS TO FCST EARLY NEXT WEEK AND FOLLOWED
06Z/12Z GFS AND 00Z ECM WHICH DRIES AIRMASS OUT BEHIND THE FRONT.
WILL KEEP NEW DAY7 DRY AT THIS POINT WITH SFC HIGH BUILDING NEAR THE
AREA AND PWATS DROPPING BELOW A HALF INCH.
&&
.AVIATION...VFR CONDITIONS NEXT 24 HOURS.
&&
.MARINE...SEAS UP TO 6 FT WILL CONTINUE TO EXIST OFFSHORE AND OVER
THE SOUTHERN NEARSHORE COASTAL WATERS INTO TOMORROW MORNING. WILL
CONTINUE SCEC HEADLINES FOR THIS REGION. EASTERLY WINDS WILL BECOME
MORE SOUTHEASTERLY TONIGHT AND REMAIN UP TO AROUND 15 KTS WITH 15 TO
20 KTS OVER THE SOUTHERN WATERS. A COMBINATION OF SWELLS AND WIND
INDUCED WAVES WILL GENERATE SEAS UP TO 7 FT OFFSHORE TOMORROW
AFTERNOON WITH A SCA STARTING AT 2 PM WEDNESDAY.
EXTENDED PERIOD OF BREEZY SE WINDS OVER THE ATLC WATERS AVERAGING
15-20 KNOTS THROUGH FRIDAY WILL BUILD WIND WAVES TO 4 TO 6 FT.
ANOTHER NE SWELL TRAIN WILL IMPACT THE WATERS AS WELL BRINGING
COMBINED SEAS TO 7-8 FT OFFSHORE. WILL CONTINUE ADVISORY FOR THE
OFFSHORE WATERS INTO FRIDAY WITH SE WINDS TO 20 KNOTS AND COMBINED
SEAS AROUND 7 FT. COLD FRONT IS EXPECTED TO APPROACH THE WATERS
SUNDAY MORNING WITH WINDS BECOMING GUSTY FROM THE SW AHEAD OF THE
FRONT.
&&
.FIRE WEATHER...WINDS WILL BECOME SOUTHEASTERLY TOMORROW AND STILL
INCREASE UP TO AROUND 15 MPH INLAND WITH BREEZY CONDITIONS ALONG THE
COAST UP TO 15 TO 20 MPH. RH VALUES WILL ONCE AGAIN FALL TO AROUND
35 TO 40 PERCENT OVER THE NORTHERN INTERIOR WEDNESDAY AFTERNOON.
THIS WILL CREATE NEAR RED FLAG CONDITIONS AGAIN OVER THIS AREA.
MARGINALLY LOW RH EXPECTED OVER THE INTERIOR FOR WED-FRI WITH MIN
RHS 36-40 PCT FOR AN HOUR OR TWO EACH AFTERNOON. DRY SOUTHERLY FLOW
SAT (POSSIBLY BECOMING GUSTY IN THE AFTERNOON FOR THE INTERIOR AND
LIKELY ALONG THE COAST WITH THE AFTN SEA BRZ) AND HIGHS IN THE UPR
80S/NEAR 90 OVER THE INTERIOR WILL SPELL A SENSITIVE FIRE WEATHER
DAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 76 60 79 / 10 10 10 10
MCO 56 79 59 83 / 10 10 10 10
MLB 63 76 62 79 / 10 10 10 10
VRB 63 76 62 80 / 0 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 PM WEDNESDAY TO 5 PM EDT FRIDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....VOLKMERHazardous weather outlook, Mar 24, 5:02 AM EDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 502 AM EDT TUE MAR 24 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-242100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 502 AM EDT TUE MAR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A HIGH RISK OF RIP CURRENTS AT THE BEACHES. A RIP CURRENT IS A NARROW CHANNEL OF WATER FLOWING RAPIDLY OUTWARD FROM THE SURF ZONE WHICH CAN CARRY EVEN THE STRONGEST SWIMMERS INTO DEEP WATER. IF CAUGHT IN A RIP CURRENT...REMAIN CALM AND SIGNAL FOR HELP. SWIM PARALLEL TO THE COAST UNTIL THE PULL OF THE CURRENT SUBSIDES...THEN RETURN TO SHORE. DO NOT TRY TO SWIM BACK TO SHORE AGAINST THE CURRENT SINCE THIS WILL CAUSE EXHAUSTION WHICH IS WHAT CAUSES MOST RIP CURRENT DROWNINGS. FOR ADDITIONAL SAFETY...SWIM ONLY AT BEACHES WHERE LIFEGUARDS ARE PRESENT AND NEVER SWIM ALONE. ...WIND AND SEA IMPACT... CAUTIONARY STATEMENTS WILL BE IN EFFECT FOR OFFSHORE WATERS AND OVER THE SOUTHERN NEAR SHORE LEGS. EAST WINDS WILL INCREASE AGAIN TO 15 TO 20 KNOTS OVER THESE AREAS WITH SEAS 5 TO 6 FEET COMBINING FOR LESS THAN IDEAL SMALL CRAFT BOATING CONDITIONS. ...FIRE WEATHER IMPACT... LOW RELATIVE HUMIDITY AND EAST WINDS WILL PRODUCE A MODERATE FIRE DANGER ACROSS LAKE COUNTY AND ADJACENT PORTIONS OF VOLUSIA AND ORANGE COUNTIES THIS AFTERNOON. A LOWER FIRE DANGER EXISTS TOWARD THE EAST COAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN HAZARDOUS FOR SMALL CRAFT MUCH OF THIS WEEK. A LARGE LONG PERIOD NORTHEAST SWELL IS FORECAST TO IMPACT THE SURF ZONE BEGINNING THURSDAY AND ENHANCE THE RIP CURRENT THREAT LATE THIS WEEK INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 10:53 AM EDT | Coastal Flood Statement | MLB | Volusia | 8 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.